Alert archive / Arizona / Wind Advisories in 2006

Wind Advisory 12, NWS Tucson, AZ

November 29, 2006

NWS Tucson, AZ issued this wind advisory at Nov 29, 2006, 4:00 AM MST. It took effect at Nov 29, 2006, 12:00 PM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2006, 4:00 AM MST (11:00 UTC)
In effect from
Nov 29, 2006, 12:00 PM MST
Expired
Nov 29, 2006, 7:00 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTWC 291100
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
400 AM MST WED NOV 29 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING FOR GRAHAM...SOUTHERN GREENLEE AND COCHISE COUNTIES...

A STRONG LOW PRESSURE SYSTEM WHICH HAS BEEN IMPACTING MUCH OF THE
WESTERN UNITED STATES THE PAST FEW DAYS WILL DROP INTO THE FOUR
CORNERS REGION TODAY. THIS SYSTEM WILL BRING STRONG WINDS TO
GRAHAM...SOUTHERN GREENLEE...AND COCHISE COUNTIES THIS AFTERNOON
AND EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40
MPH CAN BE EXPECTED TODAY. WINDS WILL DIMINISH OVERNIGHT...WITH
LOCALLY GUSTY CONDITIONS POSSIBLE AGAIN TOMORROW AFTERNOON.

AZZ030-035-291900-
/O.NEW.KTWC.WI.Y.0012.061129T1900Z-061130T0200Z/
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
400 AM MST WED NOV 29 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING.

A STRONG LOW PRESSURE SYSTEM MOVING IN TO THE FOUR CORNERS REGION
WILL SIGNIFICANTLY TIGHTEN THE GRADIENT ACROSS PORTIONS OF
SOUTHEAST ARIZONA THIS AFTERNOON AND THIS EVENING. GRAHAM...SOUTHERN
GREENLEE...AND COCHISE COUNTIES WILL EXPERIENCE STRONG AND GUSTY
NORTHWEST WINDS OF 25 TO 35 MPH AND GUSTS UP TO 40 MPH. WINDS
WILL FALL BELOW ADVISORY CRITERIA LATE THIS EVENING...HOWEVER
LOCALLY GUSTY CONDITIONS COULD DEVELOP AGAIN TOMORROW AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
2 follow-up statements
000 
WWUS75 KTWC 292035
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
135 PM MST WED NOV 29 2006

AZZ030-035-300200-
/O.NEW.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/
/O.CON.KTWC.WI.Y.0012.000000T0000Z-061130T0200Z/
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
135 PM MST WED NOV 29 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY FOR HARD FREEZE...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A STRONG LOW PRESSURE SYSTEM WHICH HAS BEEN IMPACTING MUCH OF THE
WESTERN UNITED STATES THE PAST FEW DAYS WILL CONTINUE TO PUSH INTO
SOUTHERN ARIZONA THIS AFTERNOON AND TONIGHT. THIS SYSTEM HAS RESULTED
IN VERY STRONG AND GUSTY WEST TO NORTHWEST WINDS TO GRAHAM...SOUTHERN
GREENLEE...AND COCHISE COUNTIES. WINDS OF 25 TO 35 MPH WITH GUSTS UP
TO 45 MPH CAN BE EXPECTED TODAY WITH AREAS OF BLOWING DUST REDUCING
VISIBILITIES TO BELOW A MILE AT TIMES. 

A SURFACE COLD FRONT DROPPING SOUTH ACROSS THE STATE TODAY WILL ALSO
USHER IN A MUCH COLDER AIR MASS. THIS WILL RESULT IN THE COLDEST OVERNIGHT
TEMPERATURES SO FAR THIS SEASON. ALTHOUGH SEVERAL VALLEY AREAS HAVE
ALREADY EXPERIENCED A RELATIVELY LIGHT FREEZE...BUT A MORE WIDESPREAD
HARD FREEZE CAN BE EXPECTED TONIGHT. RESIDENTS WITH SENSITIVE
PLANTS AND EXPOSED PLUMBING SHOULD BEGIN PREPARING FOR THE COLD
SNAP.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS FREEZE.

$$

AZZ029-032>034-300700-
/O.NEW.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
135 PM MST WED NOV 29 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY FOR HARD FREEZE...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. 

A COLD FRONT WILL USHER IN THE COLDEST TEMPERATURES SO FAR THIS
SEASON TONIGHT. THIS WILL SET THE STAGE FOR AT LEAST A COUPLE OF
NIGHTS OF FREEZING TEMPERATURES. FOR MANY VALLEY LOCATIONS AROUND
TUCSON...MARANA...GREEN VALLEY...AND NOGALES THIS WILL MARK THE
FIRST FREEZE OF THE SEASON. RESIDENTS IN CENTRAL AND EASTERN
PIMA...SOUTHEAST PINAL...AND SANTA CRUZ COUNTIES SHOULD BEGIN TO
PREPARE FOR A WIDESPREAD HARD FREEZE TONIGHT AND THURSDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS FREEZE.

$$

AZZ031-300700-
/O.NEW.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/
WESTERN PIMA COUNTY-
135 PM MST WED NOV 29 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. 

A COLD FRONT WILL USHER IN THE COLDEST TEMPERATURES SO FAR THIS
SEASON TONIGHT. THIS WILL SET THE STAGE FOR AT LEAST A COUPLE OF
NIGHTS OF FREEZING TEMPERATURES. RESIDENTS IN WESTERN PIMA COUNTY 
SHOULD BEGIN TO PREPARE FOR A WIDESPREAD FREEZE TONIGHT AND
THURSDAY NIGHT.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS FREEZE.

$$
000 
WWUS75 KTWC 300155
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
655 PM MST WED NOV 29 2006

AZZ030-035-301600-
/O.EXP.KTWC.WI.Y.0012.000000T0000Z-061130T0200Z/
/O.CON.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
655 PM MST WED NOV 29 2006

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
THURSDAY...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. A FREEZE
WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. 

A SURFACE COLD FRONT WHICH PUSHED ACROSS SOUTHEAST ARIZONA THIS
AFTERNOON IS CONTINUING TO USHER IN A MUCH COLDER AIR MASS. THIS
WILL RESULT IN THE COLDEST OVERNIGHT TEMPERATURES SO FAR THIS
SEASON. ALTHOUGH SEVERAL VALLEY AREAS HAVE ALREADY EXPERIENCED A
RELATIVELY LIGHT FREEZE...BUT A MORE WIDESPREAD HARD FREEZE CAN BE
EXPECTED TONIGHT. RESIDENTS WITH SENSITIVE PLANTS AND EXPOSED
PLUMBING SHOULD BEGIN PREPARING FOR THE COLD SNAP.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS FREEZE.

$$

AZZ029-032>034-301600-
/O.CON.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
655 PM MST WED NOV 29 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
THURSDAY. 

A SURFACE COLD FRONT WHICH PUSHED ACROSS SOUTHEAST ARIZONA THIS
AFTERNOON WILL IS CONTINUING TO USHER IN A MUCH COLDER AIR MASS.
THIS WILL RESULT IN THE COLDEST OVERNIGHT TEMPERATURES SO FAR THIS
SEASON. FOR MANY VALLEY LOCATIONS AROUND TUCSON...MARANA...GREEN
VALLEY...AND NOGALES THIS WILL MARK THE FIRST FREEZE OF THE
SEASON. RESIDENTS IN CENTRAL AND EASTERN PIMA...SOUTHEAST
PINAL...AND SANTA CRUZ COUNTIES SHOULD BEGIN TO PREPARE FOR A
WIDESPREAD HARD FREEZE TONIGHT AND THURSDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS FREEZE.

$$

AZZ031-301600-
/O.CON.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/
WESTERN PIMA COUNTY-
655 PM MST WED NOV 29 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
THURSDAY. 

A SURFACE COLD FRONT WHICH PUSHED ACROSS SOUTHEAST ARIZONA THIS
AFTERNOON IS CONTINUING TO USHER IN A MUCH COLDER AIR MASS. THIS
WILL RESULT IN THE COLDEST OVERNIGHT TEMPERATURES SO FAR THIS
SEASON. RESIDENTS IN WESTERN PIMA COUNTY SHOULD BEGIN TO PREPARE
FOR A WIDESPREAD FREEZE TONIGHT AND THURSDAY NIGHT.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS FREEZE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 29, 3:45 AM MST, 15 minutes earlier.

Area forecast discussion, Nov 29, 3:45 AM MST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
345 AM MST WED NOV 29 2006

.SYNOPSIS...THE STORM SYSTEM THAT IMPACTED MUCH OF THE WESTERN
UNITED STATES THIS WEEK WILL MOVE EAST OF THE REGION TONIGHT.
UNTIL THEN...A FEW SHOWERS AND GUSTY WINDS CAN BE EXPECTED
ESPECIALLY ACROSS FAR SOUTHEAST ARIZONA TODAY. A SURFACE COLD FRONT
WILL ALSO USHER IN THE COLDEST AIR SO FAR THIS SEASON. VALLEY AREAS
THAT HAVE ALREADY EXPERIENCED A LIGHT FREEZE CAN EXPECT A WIDESPREAD
HARD FREEZE TONIGHT AND THURSDAY NIGHT BEFORE TEMPERATURES MODERATE
SOME FRIDAY INTO THE WEEKEND. THE COLD AIR WILL ALSO RESULT IN
SINGLE DIGIT TEMPERATURES IN THE MOUNTAINS...ALONG WITH THE FIRST
FREEZE OF THE SEASON FOR AREAS AROUND
TUCSON...NOGALES...MARANA...AND SIERRA VISTA. A GRADUAL WARMING
TREND CAN BE EXPECTED FRIDAY INTO THE WEEKEND.
&&

.DISCUSSION...THE LARGE TROUGH OF LOW PRESSURE IMPACTING THE WESTERN
UNITED STATES THIS WEEK CONTINUED TO SHIFT EASTWARD THIS MORNING.
THE MAIN ENERGY WAS ALSO STARTING TO SPLIT AND DIG SOUTHEAST
OVER NORTHEAST UTAH AS DEPICTED IN RECENT WATER VAPOR IMAGERY.
LATEST MODELS CONTINUED TO SHOW A PIECE OF THE SYSTEM PASSING OVER
THE FOUR CORNERS AREA THIS AFTERNOON BEFORE IT ENTERS THE SOUTH
PLAINS BY THURSDAY MORNING. RECENT IR SATELLITE IMAGERY ALONG WITH
SURFACE OBSERVATIONS AT SOW AND SJN SUGGESTED THAT SOME SNOW COULD
BE FALLING IN THE WHITE MOUNTAINS EARLY THIS MORNING. CLOUDS WERE
ALSO DEVELOPING FARTHER SOUTH AROUND TUS AND SAD. THUS...WILL STILL
KEEP THE LOW POPS GOING FOR AREAS SOUTH AND SOUTHWEST OF THE WHITE
MOUNTAINS THROUGH THIS AFTERNOON. THE WHITE MOUNTAINS COULD PICKUP A
QUICK FEW INCHES OF SNOW BEFORE THE SYSTEM TRACKS EAST OF THE AREA
THIS EVENING.

THE MAIN CONCERN FOR TODAY WILL BE THE WIND. AS THE SYSTEM DIGS
FARTHER SOUTH TODAY...THE JET MAX SAGS SOUTH OVER SOUTHERN ARIZONA.
BOTH THE NAM AND GFS MODELS SHOWED A 40 TO 50 KNOT SPEED MAX AT
700MB OVER OUR CWA THIS AFTERNOON. THE SURFACE WIND WILL BE MORE OUT
OF THE NORTHWEST TODAY...SO THE NORTHWEST TO SOUTHEAST ORIENTED
VALLEYS OF GRAHAM AND COCHISE COUNTIES LIKE THE GILA AND SULPHUR
SPRING VALLEYS WILL EXPERIENCE THE STRONGEST WINDS. MOS FOR SAD
SUPPORTED THIS THINKING. THUS...WILL POST A WIND ADVISORY FOR GRAHAM
AND COCHISE COUNTIES AGAIN TODAY FROM NOON TIL 7 PM MST. WINDS WILL
DIMINISH THIS EVENING AS THE LOW PRESSURE SYSTEM SHIFTS FARTHER
EAST.

AT THE SURFACE...THE COLD FRONT WAS EXTENDING ACROSS NORTHERN
ARIZONA EARLY THIS MORNING WITH A DRIER AND MUCH COLDER AIR MASS
FILTER IN BEHIND IT. THIS COLD FRONT WILL DROP SOUTH ACROSS THE
STATE USHERING IN MUCH COLDER AIR AND REINFORCING THE SURFACE
WINDS ACROSS THE AREA. WITH THE COLD AIR IN PLACE AND SKIES CLEARING
WEST OF THE LOW PRESSURE SYSTEM...SOUTHEAST ARIZONA WILL EXPERIENCE
THE COLDEST OVERNIGHT TEMPERATURES SO FAR THIS SEASON TONIGHT AND
THURSDAY NIGHT. PARTS OF COCHISE AND GRAHAM COUNTIES HAVE ALREADY
EXPERIENCE A FREEZE. HOWEVER...TONIGHT AND THURSDAY NIGHT WILL BE
THE FIRST WIDESPREAD HARD FREEZE THIS SEASON. FARTHER WEST...SANTA
CRUZ...PINAL...AND CENTRAL/EASTERN PIMA COUNTIES WILL EXPERIENCE
THEIR FIRST FREEZE. THEREFORE...PERSONS IN TUCSON...SIERRA
VISTA...SAFFORD...AND NOGALES SHOULD BEGIN TO PREPARE FOR THE
FREEZING TEMPERATURES THE NEXT FEW NIGHTS. WILL ISSUE A STATEMENT
UNDER AWIPS HEADER PHXHWOTWC OR WMO HEADER FLUS45 HIGHLIGHTING THE
COLD SNAP. THE DAY SHIFT WILL LIKELY POST A FREEZE WARNING FOR
TONIGHT LATER TODAY.

ONCE THE SYSTEM DEPARTS THE REGION THURSDAY...A GRADUAL WARMING
TREND CAN BE EXPECTED FRIDAY INTO THE WEEKEND.
&&

.AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.
&&

.TWC WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY ZONES 30 AND 35
 FROM NOON TIL 7PM MST TODAY.
&&

WEATHER.GOV/TUCSON
Hazardous weather outlook, Nov 28, 6:59 PM MST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
659 PM MST TUE NOV 28 2006

AZZ030-035-291400-
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
659 PM MST TUE NOV 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

A STRONG AND COLD LOW PRESSURE SYSTEM NOW OVER THE GREAT BASIN
WILL TRACK SOUTHEAST THROUGH WEDNESDAY TOWARD THE FOUR CORNERS. AS
THE SYSTEM APPROACHES ISOLATED RAIN AND SNOW SHOWERS ARE EXPECTED
AFTER MIDNIGHT WITH SNOW LEVELS AS LOW AS 6500 FEET ACROSS GRAHAM
COUNTY BY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WEST TO NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED
WEDNESDAY AFTERNOON ACROSS THE REGION WITH GUSTS TO 45 MPH AS LOW
PRESSURE PASSES TO THE NORTH. NORTHWEST TO SOUTHEAST ORIENTED
VALLEYS INCLUDING THE UPPER GILA RIVER VALLEY WILL LIKELY SEE THE
STRONGEST WINDS WITH THIS SYSTEM. ISOLATED AREAS OF BLOWING DUST
WILL ALSO BE POSSIBLE...ESPECIALLY ALONG INTERSTATE 10 FROM NEAR
WILCOX TO SAN SIMON WEDNESDAY AFTERNOON. SCATTERED RAIN AND SNOW
SHOWERS WILL CONTINUE WEDNESDAY WITH THE BEST CHANCE OF SNOW BEING
IN THE HIGHER ELEVATIONS ABOVE 5500 FEET IN GRAHAM COUNTY. SNOW
LEVELS WILL BE NEAR 6500 FEET IN COCHISE COUNTY. THE COLDEST
TEMPERATURES OF THE SEASON WILL MOVE INTO THE AREA WEDNESDAY NIGHT
WITH THE FIRST WIDESPREAD FREEZE EXPECTED BOTH WEDNESDAY AND
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-291400-
NORTHERN GREENLEE COUNTY-
659 PM MST TUE NOV 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

A STRONG AND COLD LOW PRESSURE SYSTEM NOW OVER THE GREAT BASIN
WILL TRACK SOUTHEAST THROUGH WEDNESDAY TOWARD THE FOUR CORNERS. AS
THE SYSTEM APPROACHES...RAIN AND SNOW SHOWERS WILL BECOME MORE
NUMEROUS OVERNIGHT. SNOW LEVELS WILL DROP TO 6000 FEET BY EARLY
MORNING AS COLD AIR CONTINUES TO MOVE IN.  SNOW ACCUMULATIONS UP
TO 2 INCHES ARE POSSIBLE ACROSS THE HIGHER ELEVATIONS ABOVE 6000
FEET. BREEZY CONDITIONS WILL CONTINUE TONIGHT WITH SOUTHWEST WINDS OF
15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NUMEROUS SNOW SHOWERS WEDNESDAY MORNING WILL GRADUALLY BECOME MORE
SCATTERED DURING THE AFTERNOON AS THE AREA OF LOW PRESSURE CONTINUES TO
MOVE TOWARD THE EAST. SNOW LEVELS WILL CONTINUE TO DROP DURING THE
DAY WEDNESDAY TO NEAR 4000 FEET. AN ADDITIONAL 2 INCHES OF SNOW ACCUMULATION
IS POSSIBLE MAINLY ACROSS THE HIGHER ELEVATIONS OF THE WHITE
MOUNTAINS. WINDS WILL PICK UP WEDNESDAY MORNING WITH WESTERLY
WINDS OF 25 TO 35 MPH LIKELY WITH GUSTS UP TO 40 MPH BEFORE
GRADUALLY DIMINISHING WEDNESDAY AFTERNOON. THE CHANCE OF SNOW
SHOWERS WILL GRADUALLY COME TO AN END BY THURSDAY MORNING AS COLD
AND DRIER CONTINUES SETTLES IN.

.SPOTTER INFORMATIO STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031>034-291400-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
659 PM MST TUE NOV 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

A STRONG AND COLD LOW PRESSURE SYSTEM NOW OVER THE GREAT BASIN
WILL TRACK SOUTHEAST THROUGH WEDNESDAY TOWARD THE FOUR CORNERS. AS
THE SYSTEM APPROACHES...ISOLATED RAIN SHOWERS ARE POSSIBLE AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS THE SYSTEM PASSES TO THE NORTH...BREEZY CONDITIONS WITH 15 TO 25 MPH
WINDS WITH GUSTS UP TO 35 MPH ARE EXPECTED DURING THE DAY
WEDNESDAY. THE SHOWER ACTIVITY AS THE LOW PRESSURE PASSES TO OUR NORTH WILL
BE VERY ISOLATED IN NATURE. THE COLDEST TEMPERATURES OF THE SEASON
WILL MOVE INTO THE AREA WEDNESDAY NIGHT WITH THE FIRST WIDESPREAD
FREEZE EXPECTED BOTH WEDNESDAY AND THURSDAY NIGHT WITH THE
EXCEPTION OF FAR WESTERN PIMA COUNTY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 1:35 PM MSTFreeze WarningTWC19 hr

Nearby

Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.